<p id="1cieh"><tbody id="1cieh"><ins id="1cieh"></ins></tbody></p><table id="1cieh"><ruby id="1cieh"></ruby></table>
    <pre id="1cieh"></pre>

      <pre id="1cieh"><label id="1cieh"><menu id="1cieh"></menu></label></pre>
      <td id="1cieh"><ruby id="1cieh"></ruby></td>
    1. <pre id="1cieh"><label id="1cieh"></label></pre>
      Japanese Journal of Reanimatology
      Online ISSN : 1884-748X
      Print ISSN : 0288-4348
      ISSN-L : 0288-4348
      Current issue
      Showing 1-4 articles out of 4 articles from the selected issue
      • Mitsuhito Sato, Hideki Nosaka, Kenichi Sai, Hiroshi Dohgomori, Keiji S ...
        Type: case-report
        2020 Volume 39 Issue 2 Pages 61-64
        Published: September 09, 2020
        Released: September 11, 2020
        JOURNALS FREE ACCESS

         Fat embolism syndrome (FES) is a life-threatening complication in patients with orthopedic trauma. According to previous reports, the incidence of FES among patients who experienced orthopedic trauma varies from 0.3% to 0.9%.

         A 22-year-old man was referred to our hospital with the chief complaint of pain and a deformity in his right femur after a road traffic accident. On admission, his vital parameters were stable, but radiographic examination revealed a fracture in his right femur. Twenty hours later, he developed confusion, hypoxemia, and conjunctiva petechiae, and he was diagnosed with FES.

         The classic triad of FES includes hypoxia, neurologic abnormalities, and petechiae. FES is difficult to diagnose because of its non-specific symptoms as well as the rash that occurs in fewer than half of the cases of FES. Especially in elderly trauma patients, we tend to recognize hypoxemia and neurological abnormalities as consequences of aspiration pneumonitis and delirium, respectively. As noted in our case, it is important that clinicians must suspect the complication of FES in patients with orthopedic trauma.

        Download PDF (1405K)
      • Koya Akutagawa, Toshihiro Sakurai, Syu Yamada, Masahiro Harada, Takesh ...
        Type: case-report
        2020 Volume 39 Issue 2 Pages 65-68
        Published: September 09, 2020
        Released: September 11, 2020
        JOURNALS FREE ACCESS

         A 69-year-old man, who had past history of hives due to plaice egg, was transferred to our emergency department due to shock after first administration of 50mg of cetuximab. On admission, he had wheezing, generalized redness, and warm extremities on physical examination. Adrenaline was administered many times intramuscular injection, crystalloid and noradrenaline intravenously. After Mechanical ventilation was initiated, he hospitalized in the critical care ward. The course was uneventful, he was extubated on the 2nd hospital day, and discharged the 9th hospital day. Cetuximab-induced anaphylaxis can happen even though administration is first time owing to cross-reactivity between cetuximab and plaice egg.

        Download PDF (1111K)
      feedback
      Top 五月丁香六月综合缴情_****久久综合丁香_自拍亚洲偷****_婷婷丁香_五月爱婷婷六月丁香色_天天夜夜_人人天天夜夜日日狠狠_天天夜夜日日高清在线 <蜘蛛词>| <蜘蛛词>| <蜘蛛词>| <蜘蛛词>| <蜘蛛词>| <蜘蛛词>| <蜘蛛词>| <蜘蛛词>| <蜘蛛词>| <蜘蛛词>| <蜘蛛词>| <蜘蛛词>| <蜘蛛词>| <蜘蛛词>| <蜘蛛词>| <蜘蛛词>| <蜘蛛词>| <蜘蛛词>| <蜘蛛词>| <蜘蛛词>| <蜘蛛词>| <蜘蛛词>| <蜘蛛词>| <蜘蛛词>| <蜘蛛词>| <蜘蛛词>| <蜘蛛词>| <蜘蛛词>| <蜘蛛词>| <蜘蛛词>| <蜘蛛词>| <蜘蛛词>| <蜘蛛词>| <蜘蛛词>| <蜘蛛词>| <蜘蛛词>| <蜘蛛词>| <蜘蛛词>| <蜘蛛词>| <蜘蛛词>| <蜘蛛词>| <文本链> <文本链> <文本链> <文本链> <文本链> <文本链>